MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRM-520
Medical Device Problem Codes Gel Leak (1267); Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported right side rupture with mri.Later healthcare professional confirmed rupture.Device remains implanted.
 
Additional Manufacturer Narrative
Unreporting the previously reported ruptured since device was not found ruptured upon explant.
 
Event or Problem Description
The device has been explanted and replaced.Healthcare professional reported upon explant "any creases", "oily, slimy film outer shell", "silicone bleed", "the implant had a film of silicone on the outside but there was no frank rupture of the prosthesis".Unreporting the previously reported ruptured since device was not found ruptured upon explant.
 
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ gel bleed: not observed since no gel is out of the device and the weight is within specification.¿ crease / folding of implant: observed creases on device through visual inspection.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis ( deformation ) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d9, h3, h6.
 
Event or Problem Description
Patient reported right side rupture with mri.Later healthcare professional confirmed rupture.Healthcare professional reported upon explant "any creases", "oily, slimy film outer shell", "silicone bleed", "the implant had a film of silicone on the outside but there was no frank rupture of the prosthesis".Unreporting the previously reported ruptured since device was not found ruptured upon explant.The device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23125271
Report Number9617229-2025-16106
Device Sequence Number13099335
Product Code FTR
UDI-Device Identifier10888628007161
UDI-Public(01)10888628007161(10)3208457(11)180522(17)230422
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Catalogue NumberSRM-520
Device Lot Number3208457
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/25/2025
11/19/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date10/17/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite